# SDR ABXA9500146

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 29242891
- Condition: Missing
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A.D. 91-22-07; A.S.B. 32-244, FOUND BUSHING MISSING IN RIGHT MAIN LANDING GEAR OUTBOARD DOOR  WING MOUNTED HINGE.  REPLACED BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
